# SDR AALA202207149667

- Difficulty date: July 2, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A7501Y188
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED FROM BS 500A TO BS 500I, AT S25R. REPLACED TRANSITION PANEL PER SRM 51-40-02.
